Home > Research > Publications & Outputs > Strategic trading behaviour and price distortio...
View graph of relations

Strategic trading behaviour and price distortion in a manipulated market: anatomy of a squeeze

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

Strategic trading behaviour and price distortion in a manipulated market: anatomy of a squeeze. / Merrick, J; Naik, N Y; Yadav, P K.

In: Journal of Financial Economics, Vol. 77, No. 1, 2005, p. 171-218.

Research output: Contribution to journalJournal articlepeer-review

Harvard

Merrick, J, Naik, NY & Yadav, PK 2005, 'Strategic trading behaviour and price distortion in a manipulated market: anatomy of a squeeze', Journal of Financial Economics, vol. 77, no. 1, pp. 171-218.

APA

Merrick, J., Naik, N. Y., & Yadav, P. K. (2005). Strategic trading behaviour and price distortion in a manipulated market: anatomy of a squeeze. Journal of Financial Economics, 77(1), 171-218.

Vancouver

Merrick J, Naik NY, Yadav PK. Strategic trading behaviour and price distortion in a manipulated market: anatomy of a squeeze. Journal of Financial Economics. 2005;77(1):171-218.

Author

Merrick, J ; Naik, N Y ; Yadav, P K. / Strategic trading behaviour and price distortion in a manipulated market: anatomy of a squeeze. In: Journal of Financial Economics. 2005 ; Vol. 77, No. 1. pp. 171-218.

Bibtex

@article{a0fb9a8e2fcd404ea37201cf746bbb4d,
title = "Strategic trading behaviour and price distortion in a manipulated market: anatomy of a squeeze",
author = "J Merrick and Naik, {N Y} and Yadav, {P K}",
year = "2005",
language = "English",
volume = "77",
pages = "171--218",
journal = "Journal of Financial Economics",
issn = "0304-405X",
publisher = "Elsevier",
number = "1",

}

RIS

TY - JOUR

T1 - Strategic trading behaviour and price distortion in a manipulated market: anatomy of a squeeze

AU - Merrick, J

AU - Naik, N Y

AU - Yadav, P K

PY - 2005

Y1 - 2005

M3 - Journal article

VL - 77

SP - 171

EP - 218

JO - Journal of Financial Economics

JF - Journal of Financial Economics

SN - 0304-405X

IS - 1

ER -